# SDR ASAA1057609

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 11,958 hours, 3,470 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0491
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 11,996 hours, 3,484 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SEA NR 2 ENGINE WOULD NOT LIGHT OFF USING THE LEFT IGN SYSTEM.  STARTED NORMALLY USING THE RIGHT IGN SYSTEM.  REMOVED AND REPLACED NR 2 ELECTRONIC ENGINE CONTROL IAW AMM 73 21 60 PB 401 (REMOVE AND INSTALL).  PERFORMED FADEC SYSTEM TEST TASK 73 21 00 700 802 F00, FADEC SYSTEM TEST NORMAL PER AMM TASK 73 21 00 700 802 F00.
